Open Access
Translator Disclaimer
February 2004 Modern Bayesian Asymptotics
Stephen G. Walker
Statist. Sci. 19(1): 111-117 (February 2004). DOI: 10.1214/088342304000000134

Abstract

A survey of modern Bayesian asymptotics is given. Specific attention is paid to the Hellinger consistency of posterior distributions and the asymptotic study of Bayes factors.

Citation

Download Citation

Stephen G. Walker. "Modern Bayesian Asymptotics." Statist. Sci. 19 (1) 111 - 117, February 2004. https://doi.org/10.1214/088342304000000134

Information

Published: February 2004
First available in Project Euclid: 14 July 2004

zbMATH: 1063.62035
MathSciNet: MR2082150
Digital Object Identifier: 10.1214/088342304000000134

Keywords: Bayes factor , Bayes nonparametrics , consistency , Hellinger distance

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.19 • No. 1 • February 2004
Back to Top